MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH 2 PORTS

THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH 2 PORTS
Model Number 66050
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No pictures or samples of the bag identified with leaking are available for metrix investigation.43 samples from lot 66050-a8460 that were not filled or identified with leaks were returned by the complaint initiator, but no leaks were identified during testing of the samples returned, and metrix is unable to confirm the defects observed by the complaint initiator.The complaint initiator confirmed 3 events of leaking product identified.For 1 event, the complaint initiator confirmed the approximate location of the leak and the cavity number embossed on the sample.No information is available confirming the total quantity of observed leaks, the leak location, or the embossed cavity number for the other events of leaking product observed.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The customer initially stated, "our compounding pharmacist let us know that the 500ml eva secure bags (ref 66050) are consistently leaking.These ones were not part of the recall from october (they have a "10" between the two ports)".Upon request for additional information, the customer further reported, "the bag was leaking fairly vigorously from the bottom of the bag, on the outside of the ports (so, not in between the ports).She thinks, but is not certain, that it was the side of the bag with the addition port.She was specific that it was a number 8 bag." this lot number (66050-a8460) was involved in the recall correction of 2 port bags manufactured from 12/8/2023 to 9/26/2024.Per recall proceedings, the finished product was sorted and repackaged to remove cavity #6 from the lot.The product leak was identified by the filling pharmacy, thus no patient contact or adverse event was reported.No samples or images of the leaking product were available to review.43 unused samples were returned from lot 66050-a8460 for metrix investigation.No additional information is available at this time.

Brand Name
SECURE
Common Device Name
EMPTY EVA CONTAINER WITH 2 PORTS
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002 4704
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key21112098
Report Number1937141-2024-00012
Device Sequence Number12941451
Product Code KPE
UDI-Device Identifier00812496011596
UDI-Public00812496011596
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66050
Device Catalogue Number66050
Device Lot NumberA8460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown